Pacific Journal of Mathematics

Homology of a group extension.

Yasutoshi Nomura

Article information

Source
Pacific J. Math., Volume 41, Number 1 (1972), 195-202.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102968428

Mathematical Reviews number (MathSciNet)
MR0344312

Zentralblatt MATH identifier
0232.55028

Subjects
Primary: 18H10
Secondary: 20J05: Homological methods in group theory

Citation

Nomura, Yasutoshi. Homology of a group extension. Pacific J. Math. 41 (1972), no. 1, 195--202. https://projecteuclid.org/euclid.pjm/1102968428


Export citation

References

  • [1] H. Bass, K% and symbols, Lecture Notes in Math. 108, Springer-Verlag, Berlin- Heidelberg-New York, 1969.
  • [2] B. Eckman and P. J. Hilton, Operators and cooperators in homotopy theory, Math. Ann., 141 (1960), 1-21.
  • [3] T. Ganea, A generalization of the homology and homotopy suspension. Comment. Math. Helv., 39 (1965), 295-322.
  • [4] T. Ganea, Homologie et extensions centrales de groupes, C. R. Acad. Sci. Paris, 266 (1968), 556-558.
  • [5] I. M. Hall, The generalized Whitneysums, Quart. J. Math. Oxford Ser. (2), 16 (1965), 360-384.
  • [6] M. A. Kervaire, Mulitiplicateursde Schur et K-theorie, Essays on topology and related topics, Springer-Verlag.Berlin-Heidelberg-New York, 1970.
  • [7] Y. Nomura, The Whitney join and its dual, Osaka J. Math., 7 (1970), 353-373.
  • [8] E. H. Spanier, Algebraic topology, McGraw-Hill, New York, 1966.